# SDR SWAA2022022501584

- Difficulty date: November 18, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 48,574 hours, 28,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CORNER SCUFF PLATE CRACKED IN TWO. / INSTALLED NEW CORNER SCUFF PLATE IAW AMM 53-11-02.
